Title: The three-dimensional matching problem in Kalmanson matrices
Authors: Polyakovskiy, S. ×
Spieksma, Frits
Woeginger, G. #
Issue Date: 2013
Publisher: Kluwer Academic Publishers
Series Title: Journal of Combinatorial Optimization vol:26 issue:1 pages:1-9
Abstract: We investigate the computational complexity of several special cases of the three-dimensional matching problem where the costs are decomposable and determined by a so-called Kalmanson matrix. For the minimization version we develop an efficient polynomial time algorithm that is based on dynamic programming. For the maximization version, we show that there is a universally optimal matching (whose
structure is independent of the particular Kalmanson matrix).
ISSN: 1382-6905
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Thethreedimensional.pdf Published 354KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science